| Model Number |
2342306M |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis of part # 2342306m; lot # ct22e030.Visual and optical examination confirmed 2mm of instrument tip has broken and the corners of the torx tip have been rounded off.The remaining tip has also been twisted.The damage to the driver is consistent with overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having posterior spinal fusion.It was reported that, the driver was stripped with correct usage under to strong forces.Thoracic probe was dropped during surgery and the tip of the probe was damaged and described as non-usable for surgery.The probe was dropped (unintentionally) and it made contact with the floor directly with the tip of the probe to the floor, and it created a small deformed area on the tip of the probe.There were no patient symptoms reported.No further complications reported regarding the event.